Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A semi-simple matrix group is of type $ I$


Author: W. Forrest Stinespring
Journal: Proc. Amer. Math. Soc. 9 (1958), 965-967
MSC: Primary 22.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0104756-2
MathSciNet review: 0104756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Godement, A theory of spherical functions I, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 496-556. MR 0052444 (14:620c)
  • [2] -, Théorie des caractères II. Définition et propriétés générales des caractères, Ann. of Math. vol. 59 (1954) pp. 63-85. MR 0058880 (15:441c)
  • [3] Harish-Chandra, Representations of a semi-simple Lie group on a Banach space I, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 185-243. MR 0056610 (15:100f)
  • [4] K. Iwasawa, On some types of topological groups, Ann. of Math. vol. 50 (1949) pp. 507-558. MR 0029911 (10:679a)
  • [5] I. Kaplansky, Groups with representations of bounded degree, Canad. J. Math. vol. (1949) pp. 105-112. MR 0028317 (10:428f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00, 46.00

Retrieve articles in all journals with MSC: 22.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0104756-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society